# SDR FDEA202210152574

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 90,318 hours, 21,269 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT DISAG ALERT. MX FOUND THE R/H  SLAT DROOPED LEADING EDGE EXTENDED WITH ASSOCIATED  CABLES BROKEN IN THE CAC.
